# SDR 8G9R705D

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: General aviation
- Aircraft: N419BT
- Make and model: Vikair DHC6400
- Aircraft serial: MSN1089
- Aircraft time: 5,381 hours, 2,461 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Inoperative
- Location: Center Switch
- Component: Switch
- Component part number: 215330011
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NLG DID NOT RETRACT AFTER TAKEOFF. ABLE TO LAND WITHOUT INCIDENT. UPON INSPECTION, TECHNICIANS FOUND CENTERING SWITCH OUT OF ADJUSTMENT. TECHNICIANS CORRECTED SWITCH. AIRCRAFT MAY HAVE EXPERIENCED A LANDING GEAR OVERSPEED CONDITION SO AN INSPECTION WAS PLANNED AND CONDUCTED. OEM TECH SUPPORT INSTRUCTED TECHNICIANS TO HAVE NOSE LANDING GEAR ATTACHMENT NDT INSPECTED. UPON REMOVAL OF HARDWARE, FOUND THE 2 UPPER NUTPLATES  THAT SECURE THE BOLTS THAT ATTACH THE FITTING-HINGE FWD (RH) P/N- 215-34129-1, HAD STRIPPED THREADS. THESE BOLTS WERE NOT FOUND TO HAVE DAMAGED THREADS AND WERE HELD IN PLACE BY LOCTITE ONLY, AS THE NUTPLATE THREADS WERE COMPLETELY STRIPPED!
